# SDR RAIA990115

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 552019A
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - FLT 7406 - NR 1 INVERTER FAULTED.  MAINTENANCE REPLACED NR 1 INVERTER.  (X)
